# SDR HDNA2023032010002

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N911XM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1105
- Aircraft time: 4,772 hours, 10,155 cycles
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8803
- Part serial: K37478
- Condition: Activated
- Location: Zone 200
- Part time: 2,000 hours, 2,000 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED FUMES AFTER THE BLEED AIR HEAT WAS TURNED ON.
